# SDR FDEA201004281369

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION SIDE PANEL AT STA 1200-1300 CORRODED. CORRODED TRANSITION PANEL BETWEEN STA 1200 AND STA 1310, R & R IAW SRM 51-40-02 REV. 99.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100.
